Minimal number of support points for mini-max optimal designs

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Conditions are given for a class of mini-max optimal designs to have a minimum number of support points. The result is applied to construct a G-optimal design when the error variance depends on the independent variable exponentially.

Original languageEnglish
Pages (from-to)405-409
Number of pages5
JournalStatistics and Probability Letters
Issue number5
Publication statusPublished - 1993 Aug 5

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Minimal number of support points for mini-max optimal designs'. Together they form a unique fingerprint.

Cite this